I have a thread which I usually post in but I thought as this might be a slightly more urgent query and doing it in my other thread may get missed.
Is it possible to get gyno with E2 levels that are in range?
I have been on TRT for 2 weeks now 100mg test-c 2x a week. No AI, as of yet. Just before my fourth injection (first IM there after SQ), fourth injection was to be on thursday morning. Wednesday night my nipples started to feel a weird itchy sensation, they werent painful, I wouldnt say they were sensitive, possibly a little puffy?? no lumps, then on Thursday I injected 100mg test-c and later that night it changed from just an itch to a burning sensation, not like a hot flush burn though.
I freaked out a little bit and took 1x20mg Nolva tablet on Thursday night.
The sensation was decreased Friday morning when I woke up, but the area still feels weird, I cant think of another way to describe it.
I had bloods taken Thursday morning BEFORE injecting my 4th injection.
TT- 44.2nmol/l (11.0-40.0)
SHBG 29nmol/l (11-70)
FT 1302pmol/l (260-740)
E2 118pmol/l (55-165) I believe this is 31pg/mL
My bloods before going on TRT
LH 2 (<9)
FSH 2 (<10)
-TT 17.7nmol (11-40nmol)
-FT 363 pmol (260-740)
-E2 56pmol (55-165)
-Prolactin 172 mIU/L (<500)
Shbg 38nmol (10.0-70.0)
-PSA 0.92 (0.2-2.1)
TSH 1.0 (0.3-3.5)mlU/L
ft3 4.2 (2.6-6pmol)
Ft4 11.6 (9-19pmol)
Rt3 261pmol (140-540)
Basically Im freaking out a bit that I might be getting gyno, but I dont understand why I would be when my E2 isnt really high.
I have posted this in Pharma too